Modified equations for stochastic differential equations

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)
37 Downloads (Pure)

Abstract

We describe a backward error analysis for stochastic differential equations with respect to weak convergence. Modified equations are provided for forward and backward Euler approximations to Itô SDEs with additive noise, and extensions to other types of equation and approximation are discussed.
Original languageEnglish
Pages (from-to)111-125
Number of pages15
JournalBIT Numerical Mathematics
Volume46
Issue number1
Early online date2 Mar 2006
DOIs
Publication statusPublished - 31 Mar 2006

Fingerprint Dive into the research topics of 'Modified equations for stochastic differential equations'. Together they form a unique fingerprint.

Cite this